# SDR CALA2014021790389

- Difficulty date: February 16, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 45,902 hours, 18,004 cycles
- Engine: Iae V2527A5
- Engine time: 3,200 hours, 24,592 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rub Strip
- Condition: Unsecure
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG HAS A 2 INCH PIECE OF PLASTIC SEAL HANGING FROM BOTTOM.  LCL MAINT REPORTED THAT ENG 2 THRUST REVERSER LATCH ACCESS DOOR HAS TEFLON RUB STRIP HANGING.  COMPLIED WITH AMM MT78-016, TRIMMED OFF LOOSE SECTION, RUB STRIP MUST BE REPLACED AT NEXT AK IAW MT 78-016 PAGE 1 PARA 2.
